# SDR SIMA20151123002

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 14,038 hours, 9,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR RT FUSELAGE INOPERATIVE BY EMER DOOR.  R & R EMER LIGHT RT EXTERIOR BY EMER DOOR.  OPERATIONS CHECKED GOOD.
